# SDR NSVA2011366

- Difficulty date: December 28, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS DOUBLER/TRIPLER REPAIR TO RT FUSELAGE AT STA 339 TO 363, SL1615 TO 1617 HAS ONE RIVET THAT IS MISSING THE SHOP HEAD.  REFER TO SAAB STATEMENT SDS 023471, TD 340-53-11-98 AND MM409 #406962 FOR CORRECTIVE ACTION UNDER CONTROL #202-22.
